The Logarithm of the Dedekind n-Function.
Mathematische Annalen, Tome 278 (1987), pp. 335-380
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Dedekind sums, Dedekind eta-function, index theory, signature theorem, Atiyah-Patodi-Singer spectral invariant
@article{MAN_1987__278_164296,
author = {Michael Atiyah},
title = {The {Logarithm} of the {Dedekind} {n-Function.}},
journal = {Mathematische Annalen},
pages = {335--380},
year = {1987},
volume = {278},
zbl = {0648.58035},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__278_164296/}
}
Michael Atiyah. The Logarithm of the Dedekind n-Function.. Mathematische Annalen, Tome 278 (1987), pp. 335-380. http://geodesic.mathdoc.fr/item/MAN_1987__278_164296/